Classification of Translation Surfaces of Type 1 in Semi-Isotropic Space


Karacan M. K. , Cakmak A., YÜKSEL N. , KIZILTUĞ S.

JOURNAL OF MATHEMATICAL EXTENSION, vol.13, no.2, pp.137-156, 2019 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 13 Issue: 2
  • Publication Date: 2019
  • Title of Journal : JOURNAL OF MATHEMATICAL EXTENSION
  • Page Numbers: pp.137-156

Abstract

In this paper, we classify translation surfaces of Type1 in the three dimensional semi- isotropic space SI3 under the condition Delta(J) x(i), = lambda(i)x(i), where Delta(J) denotes the Laplacian of the surface with respect to the first, the second and the third fundamental forms. We also give explicit forms of these surfaces.